MAUDE Adverse Event Report: AESCULAP AG AS NUT F/FEMUR EXTENS.STEM ALL SZ.NEUTR.; KNEE ENDOPROSTHESES

AESCULAP AG AS NUT F/FEMUR EXTENS.STEM ALL SZ.NEUTR.; KNEE ENDOPROSTHESES
Model Number NR400Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a as nut f/femur extens.Stem all sz.Neutr.(part # nr400z) was implanted (b)(6) 2020.According to the complainant the implant had become loose and the patient underwent a revision surgery on (b)(6)2023.No patient complications were reported as a result of the revision procedure.The adverse event is filed under aic reference xc (b)(4).Reference associated medwatch reports: 2916714-2023-00064, 2916714-2023-00069, 2916714-2023-00070, 2916714-2023-00071 and 2916714-2023-00072.
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
Investigation complete.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
AS NUT F/FEMUR EXTENS.STEM ALL SZ.NEUTR.
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key17074625
Report Number2916714-2023-00073
Device Sequence Number6738884
Product Code KRO
UDI-Device Identifier04046963367732
UDI-Public4046963367732
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
Report Date (Section F) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNR400Z
Device Catalogue NumberNR400Z
Device Lot Number52569541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/17/2023
Device Age42 MO
Event Location Hospital
Date Report to Manufacturer05/17/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date10/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Date Report Sent to FDA06/06/2023